# SDR AALA972100

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 1119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND FASTENERS ON TIE DOWN TRACK AT STATION 1119 BETWEEN L27R TO L28R, (RT TIE DOWN TRACK).  INSTALLED NEW TIE DOWN TRACK PER SRM 51.  (M)
